# SDR 2007UALA02559

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 65,764 hours, 10,698 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Worn
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND OVERWING SLIDE COMPARTMENT DOOR NR 3 LATCH WORN.  REMOVED & REPLACED LATCH AND KEEPER.
